MathSciNet Relay Station
MathSciNet bibliographic data
MR1825913 (2003b:30054) 30F40 (20H10 30C65 57S30)
Bonfert-Taylor, Petra; Martin, Gaven Quasiconformal groups with small dilatation. I. Proc. Amer. Math. Soc. 129 (2001), no. 7, 2019–2029 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement